JournalsrmiVol. 24, No. 1pp. 387–390

Erratum: A Parabolic Quasilinear Problem for Linear Growth Functionals

  • Fuensanta Andreu

    Universitat de Valencia, Burjassot (Valencia), Spain
  • Vicent Caselles

    Universitat Pompeu-Fabra, Barcelona, Spain
  • José M. Mazón

    Universitat de Valencia, Burjassot (Valencia), Spain
Erratum: A Parabolic Quasilinear Problem for Linear Growth Functionals cover
Download PDF

Abstract

We give the correct proof of Lemma 3.6 of the paper {\it A Parabolic Quasilinear Problem for Linear Growth Functionals} (Rev. Mat. Iberoamericana {\bf 18} (2002), no. 1, 135-185).

Cite this article

Fuensanta Andreu, Vicent Caselles, José M. Mazón, Erratum: A Parabolic Quasilinear Problem for Linear Growth Functionals. Rev. Mat. Iberoam. 24 (2008), no. 1, pp. 387–390

DOI 10.4171/RMI/539